Infinite energy solutions to the Navier-Stokes equations in the half-space and applications
Séminaire Laurent Schwartz — EDP et applications (2017-2018), Talk no. 2, 18 p.

This short note serves as an introduction to the papers [35, 36]. These two works deal with the existence of mild solutions on the one hand and local energy weak solutions on the other hand to the Navier-Stokes equations in the half-space + 3 . We emphasize a concentration result for (sub)critical norms near a potential singularity. The contents of these notes were presented during the X-EDP seminar at IHÉS in October 2017.

Published online:
DOI: 10.5802/slsedp.114
Prange, Christophe 1

1 Université de Bordeaux, CNRS, UMR [5251], IMB Bordeaux France
@article{SLSEDP_2017-2018____A2_0,
     author = {Prange, Christophe},
     title = {Infinite energy solutions to the {Navier-Stokes} equations in the half-space and applications},
     journal = {S\'eminaire Laurent Schwartz {\textemdash} EDP et applications},
     note = {talk:2},
     pages = {1--18},
     publisher = {Institut des hautes \'etudes scientifiques & Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2017-2018},
     doi = {10.5802/slsedp.114},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/slsedp.114/}
}
TY  - JOUR
AU  - Prange, Christophe
TI  - Infinite energy solutions to the Navier-Stokes equations in the half-space and applications
JO  - Séminaire Laurent Schwartz — EDP et applications
N1  - talk:2
PY  - 2017-2018
SP  - 1
EP  - 18
PB  - Institut des hautes études scientifiques & Centre de mathématiques Laurent Schwartz, École polytechnique
UR  - http://archive.numdam.org/articles/10.5802/slsedp.114/
DO  - 10.5802/slsedp.114
LA  - en
ID  - SLSEDP_2017-2018____A2_0
ER  - 
%0 Journal Article
%A Prange, Christophe
%T Infinite energy solutions to the Navier-Stokes equations in the half-space and applications
%J Séminaire Laurent Schwartz — EDP et applications
%Z talk:2
%D 2017-2018
%P 1-18
%I Institut des hautes études scientifiques & Centre de mathématiques Laurent Schwartz, École polytechnique
%U http://archive.numdam.org/articles/10.5802/slsedp.114/
%R 10.5802/slsedp.114
%G en
%F SLSEDP_2017-2018____A2_0
Prange, Christophe. Infinite energy solutions to the Navier-Stokes equations in the half-space and applications. Séminaire Laurent Schwartz — EDP et applications (2017-2018), Talk no. 2, 18 p. doi : 10.5802/slsedp.114. http://archive.numdam.org/articles/10.5802/slsedp.114/

[1] K. Abe and Y. Giga. Analyticity of the Stokes semigroup in spaces of bounded functions. Acta Math., 211(1):1–46, 2013. | DOI | MR | Zbl

[2] K. Abe and Y. Giga. The L -Stokes semigroup in exterior domains. J. Evol. Equ., 14(1):1–28, 2014. | DOI | MR | Zbl

[3] K. Abe, Y. Giga, and M. Hieber. Stokes resolvent estimates in spaces of bounded functions. Ann. Sci. Éc. Norm. Supér. (4), 48(3):537–559, 2015. | DOI | MR | Zbl

[4] T. Alazard, N. Burq, and C. Zuily. Cauchy theory for the gravity water waves system with non-localized initial data. Ann. Inst. H. Poincaré Anal. Non Linéaire, 33(2):337–395, 2016. | DOI | MR | Zbl

[5] D. Albritton and T. Barker. Global weak Besov solutions of the Navier-Stokes equations and applications. ArXiv e-prints, Feb. 2018. | DOI | MR

[6] D. M. Ambrose, J. P. Kelliher, M. C. Lopes Filho, and H. J. Nussenzveig Lopes. Serfati solutions to the 2D Euler equations on exterior domains. J. Differential Equations, 259(9):4509–4560, 2015. | DOI | MR | Zbl

[7] J. M. Arrieta, A. Rodriguez-Bernal, J. W. Cholewa, and T. Dlotko. Linear parabolic equations in locally uniform spaces. Math. Models Methods Appl. Sci., 14(2):253–293, 2004. | DOI | MR | Zbl

[8] T. Barker and G. Seregin. A necessary condition of potential blowup for the Navier–Stokes system in half-space. Math. Ann., 369(3-4):1327–1352, 2017. | DOI | MR | Zbl

[9] A. Basson and D. Gérard-Varet. Wall laws for fluid flows at a boundary with random roughness. Comm. Pure Appl. Math., 61(7):941–987, 2008. | DOI | MR | Zbl

[10] J. Bourgain. Global wellposedness of defocusing critical nonlinear Schrödinger equation in the radial case. J. Amer. Math. Soc., 12(1):145–171, 1999. | Zbl

[11] C. P. Calderón. Existence of weak solutions for the Navier-Stokes equations with initial data in L p . Trans. Amer. Math. Soc., 318(1):179–200, 1990. | DOI | Zbl

[12] M. Cannone, F. Planchon, and M. Schonbek. Strong solutions to the incompressible Navier-Stokes equations in the half-space. Comm. Partial Differential Equations, 25(5-6):903–924, 2000. | DOI | MR | Zbl

[13] J. W. Cholewa and T. Dlotko. Cauchy problems in weighted Lebesgue spaces. Czechoslovak Math. J., 54(129)(4):991–1013, 2004. | DOI | MR | Zbl

[14] A.-L. Dalibard and D. Gérard-Varet. Nonlinear boundary layers for rotating fluids. Anal. PDE, 10(1):1–42, 2017. | DOI | MR | Zbl

[15] A.-L. Dalibard and C. Prange. Well-posedness of the Stokes-Coriolis system in the half-space over a rough surface. Anal. PDE, 7(6):1253–1315, 2014. | DOI | MR | Zbl

[16] R. Danchin and P. Zhang. Inhomogeneous Navier-Stokes equations in the half-space, with only bounded density. J. Funct. Anal., 267(7):2371–2436, 2014. | DOI | MR | Zbl

[17] W. Desch, M. Hieber, and J. Prüss. L p -theory of the Stokes equation in a half space. J. Evol. Equ., 1(1):115–142, 2001. | DOI | MR | Zbl

[18] L. Escauriaza, G. Seregin, and V. Šverák. Backward uniqueness for parabolic equations. Arch. Ration. Mech. Anal., 169(2):147–157, 2003. | DOI | MR | Zbl

[19] R. Farwig and H. Sohr. Generalized resolvent estimates for the Stokes system in bounded and unbounded domains. J. Math. Soc. Japan, 46(4):607–643, 1994. | DOI | MR | Zbl

[20] Y. Giga. Solutions for semilinear parabolic equations in L p and regularity of weak solutions of the Navier-Stokes system. J. Differential Equations, 62(2):186–212, 1986. | DOI | Zbl

[21] J. Ginibre and G. Velo. The Cauchy problem in local spaces for the complex Ginzburg-Landau equation. II. Contraction methods. Comm. Math. Phys., 187(1):45–79, 1997. | DOI | MR | Zbl

[22] E. Hopf. Über die Anfangswertaufgabe für die hydrodynamischen Grundgleichungen. Math. Nachr., 4:213–231, 1951. | DOI | Zbl

[23] H. Jia, G. Seregin, and V. Sverák. Liouville theorems in unbounded domains for the time-dependent Stokes system. J. Math. Phys., 53(11):115604, 9, 2012. | DOI | MR | Zbl

[24] H. Jia, G. Seregin, and V. Sverak. A Liouville theorem for the Stokes system in half-space. Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI), 410(Kraevye Zadachi Matematicheskoĭ Fiziki i Smezhnye Voprosy Teorii Funktsiĭ. 43):25–35, 187, 2013. | DOI | MR | Zbl

[25] H. Jia and V. Šverák. Minimal L 3 -initial data for potential navier–stokes singularities. SIAM J. Math. Anal., 45(3):1448–1459, 2013. | DOI | MR | Zbl

[26] K. Kang. Unbounded normal derivative for the Stokes system near boundary. Math. Ann., 331(1):87–109, 2005. | DOI | MR | Zbl

[27] T. Kato. The Cauchy problem for quasi-linear symmetric hyperbolic systems. Arch. Rational Mech. Anal., 58(3):181–205, 1975. | DOI | MR | Zbl

[28] T. Kato. Strong L p -solutions of the Navier-Stokes equation in R m , with applications to weak solutions. Math. Z., 187(4):471–480, 1984. | DOI | Zbl

[29] N. Kikuchi and G. Seregin. Weak solutions to the Cauchy problem for the Navier-Stokes equations satisfying the local energy inequality. In Nonlinear equations and spectral theory, volume 220 of Amer. Math. Soc. Transl. Ser. 2, pages 141–164. Amer. Math. Soc., Providence, RI, 2007. | DOI | Zbl

[30] H. Kozono. L 1 -solutions of the Navier-Stokes equations in exterior domains. Math. Ann., 312(2):319–340, 1998. | DOI | MR | Zbl

[31] P. G. Lemarié-Rieusset. Recent developments in the Navier-Stokes problem, volume 431 of Chapman & Hall/CRC Research Notes in Mathematics. Chapman & Hall/CRC, Boca Raton, FL, 2002. | DOI | Zbl

[32] P. G. Lemarié-Rieusset. The Navier-Stokes problem in the 21st century. CRC Press, Boca Raton, FL, 2016. | DOI

[33] J. Leray. Sur le mouvement d’un liquide visqueux emplissant l’espace. Acta Math., 63(1):193–248, 1934. | DOI | MR | Zbl

[34] K. Li, T. Ozawa, and B. Wang. Dynamical Behavior for the Solutions of the Navier-Stokes Equation. ArXiv e-prints, Aug. 2016. | Zbl

[35] Y. Maekawa, H. Miura, and C. Prange. Estimates for the Navier-Stokes equations in the half-space for non localized data. ArXiv e-prints, Nov. 2017.

[36] Y. Maekawa, H. Miura, and C. Prange. Local energy weak solutions for the Navier-Stokes equations in the half-space. ArXiv e-prints, Nov. 2017. | DOI | MR | Zbl

[37] Y. Maekawa and Y. Terasawa. The Navier-Stokes equations with initial data in uniformly local L p spaces. Differential Integral Equations, 19(4):369–400, 2006. | Zbl

[38] P. Maremonti and S. Shimizu. Global existence of solutions to 2-D Navier-Stokes flow with non-decaying initial data in half-plane. ArXiv e-prints, Jan. 2018. | DOI | MR | Zbl

[39] P. Maremonti and G. Starita. On the nonstationary Stokes equations in half-space with continuous initial data. Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI), 295(Kraev. Zadachi Mat. Fiz. i Smezh. Vopr. Teor. Funkts. 33):118–167, 246, 2003. | DOI | MR | Zbl

[40] A. Mielke and G. Schneider. Attractors for modulation equations on unbounded domains—existence and comparison. Nonlinearity, 8(5):743–768, 1995. | DOI | MR | Zbl

[41] G. Seregin. A certain necessary condition of potential blow up for Navier-Stokes equations. Comm. Math. Phys., 312(3):833–845, 2012. | DOI | MR | Zbl

[42] P. Serfati. Structures holomorphes à faible régularité spatiale en mécanique des fluides. J. Math. Pures Appl. (9), 74(2):95–104, 1995. | Zbl

[43] H. Sohr and W. von Wahl. On the regularity of the pressure of weak solutions of Navier-Stokes equations. Arch. Math. (Basel), 46(5):428–439, 1986. | DOI | MR | Zbl

[44] V. A. Solonnikov. On nonstationary Stokes problem and Navier-Stokes problem in a half-space with initial data nondecreasing at infinity. J. Math. Sci. (N. Y.), 114(5):1726–1740, 2003. Function theory and applications.

[45] Y. Taniuchi, T. Tashiro, and T. Yoneda. On the two-dimensional Euler equations with spatially almost periodic initial data. J. Math. Fluid Mech., 12(4):594–612, 2010. | DOI | MR | Zbl

[46] S. Ukai. A solution formula for the Stokes equation in R + n . Comm. Pure Appl. Math., 40(5):611–621, 1987. | DOI | Zbl

Cited by Sources: